# SDR 2023FA0000839

- Difficulty date: December 18, 2023
- Submitted: December 18, 2023
- Operation: General aviation
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 7,882 hours, 21,934 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rod End
- Part number: D623M3301111
- Part serial: 8598
- Condition: Worn
- Location: Unknown
- Part time: 1,657 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIBRATION FELT IN A HOOVER.  FOUND ROD END BEARING WORN ON MAIN ROTOR PITCH LINK.
